# SDR DALA2022070404618

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 737
- Aircraft serial: 29718
- Aircraft time: 85,546 hours, 15,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 FOUND CREW REST EMERGENCY LIGHT INDICATOR INOP. CORRECTIVE ACTION: R/R CREW REST EMERGENCY LIGHT INDICATOR. REF B767-400 AMM 33-90- 03-900-801C1. OK SVC. (9187646)
